# SDR CALA2014080401087

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 45,103 hours, 15,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B RBL45.0 SEAT TRACK FASTENER HOLE EXHIBITS CRACK INDICATION USING HFEC INSPECTION.  REPAIRED IAW ECRA5320-02292 FIG 1 2.  THIS IS A PERMANENT REPAIR & NO FURTHER INSPECTION IS REQUIRED.
